EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 36, issue 4, 1998

Completeness of Bhattacharya metric on the space of probabilities pp. 321-326 Downloads
Santanu Chakraborty and B. V. Rao
On bounded entropy of solutions of multi-dimensional stochastic differential equations pp. 327-336 Downloads
Wolfgang Stummer
A threshold estimation problem for processes with hysteresis pp. 337-347 Downloads
Mark Freidlin and Ruth Pfeiffer
Low structure imprecise predictive inference for Bayes' problem pp. 349-357 Downloads
F. P. A. Coolen
Penalized likelihood estimation: Convergence under incorrect model pp. 359-364 Downloads
Chong Gu
Admissibility of the constant-coverage probability estimator for estimating the coverage function of certain confidence interval pp. 365-372 Downloads
Hsiuying Wang
On equivariant estimation of the location of elliptical distributions under Pitman closeness criterion pp. 373-378 Downloads
Tapan K. Nayak
The asymptotics of maximum-likelihood estimates of parameters based on a data type where the failure and the censoring time are dependent pp. 379-391 Downloads
Di Chen and Jye-Chyi Lu
Weak convergence of smoothed empirical process in Hölder spaces pp. 393-400 Downloads
D. Hamadouche
Trimmed best k-nets: A robustified version of an L[infinity]-based clustering method pp. 401-413 Downloads
J. A. Cuesta-Albertos, A. Gordaliza and C. Matrán
An alternative representation of Altham's multiplicative-binomial distribution pp. 415-420 Downloads
G. Lovison
On asymptotic distribution of optimal design for polynomial-type regression pp. 421-425 Downloads
Fu-Chuen Chang
Optimal designs for diallel cross experiments pp. 427-436 Downloads
Ashish Das, Aloke Dey and Angela M. Dean

Volume 36, issue 3, 1997

The law of iterated logarithm for one winding functional pp. 213-218 Downloads
Eugene A. Dorofeev
Preferred point [alpha]-manifold and Amari's [alpha]-connections pp. 219-229 Downloads
Hong-Tu Zhu and Bo-Cheng Wei
Some results on normalized total time on test and spacings pp. 231-243 Downloads
Nader Ebrahimi and Fabio Spizzichino
A note on the autocorrelations related to a bilinear model with non-independent shocks pp. 245-250 Downloads
C. M. Martins
Estimation of a linear function of the parameters of an exponential distribution from doubly censored samples pp. 251-259 Downloads
Abdulaziz Elfessi
On estimation of the common mean of k ([greater-or-equal, slanted] 2) normal populations with order restricted variances pp. 261-267 Downloads
Neeraj Misra and Edward C. van der Meulen
A new positive estimator of loss function pp. 269-274 Downloads
Yuzo Maruyama
Smooth estimate of quantiles under association pp. 275-287 Downloads
Zongwu Cai and George G. Roussas
Extremes for non-anticipating moving averages of totally skewed [alpha]-stable motion pp. 289-297 Downloads
J. M. P. Albin
A note on expansion for functionals of spatial marked point processes pp. 299-306 Downloads
Bartlomiej Blaszczyszyn, Ely Merzbach and Volker Schmidt
A note on Silvey's (1959) Theorem pp. 307-317 Downloads
Beat E. Neuenschwander and Bernard D. Flury

Volume 36, issue 2, 1997

Bandwidth choice for hazard rate estimators from left truncated and right censored data pp. 101-114 Downloads
Liuquan Sun
Kernel density estimation for random fields (density estimation for random fields) pp. 115-125 Downloads
Michel Carbon, Lanh Tat Tran and Berlin Wu
Posterior mean identifies the prior distribution in nb and related models pp. 127-134 Downloads
H. Papageorgiou and Jacek Wesolowski
Constructive definitions of fuzzy random variables pp. 135-143 Downloads
Miguel López-Diaz and Maria Angeles Gil
Stability of maxima over randomly deleted sets pp. 145-152 Downloads
Mark D. Rothmann
A note on asymptotic properties of the estimator derived from the Euler method for diffusion processes at discrete times pp. 153-159 Downloads
Isao Shoji
Density adjusted kernel smoothers for random design nonparametric regression pp. 161-172 Downloads
H. -G. Müller
Stability of Bayesian inference in exponential families pp. 173-178 Downloads
Agata Boratynska
A note on two-stage and sequential fixed-width intervals for the parameter in the uniform density pp. 179-188 Downloads
Z. Govindarajulu
On the invariant measure of non-reversible simulated annealing pp. 189-193 Downloads
Matthias Löwe
Where variance is largest for Mann and Whitney's U under a sum of powers marginal distribution pp. 195-198 Downloads
Michael D. deB. Edwardes
Augmented order statistics and the biasing effect of outliers pp. 199-204 Downloads
H. A. David
A simple diagnostic tool for local prior sensitivity pp. 205-212 Downloads
Daniel Peña and Ruben Zamar

Volume 36, issue 1, 1997

Moments in the duration of play pp. 1-7 Downloads
Eric Bach
Studentized permutation tests for non-i.i.d. hypotheses and the generalized Behrens-Fisher problem pp. 9-21 Downloads
Arnold Janssen
On order restricted inference in some mixed linear models pp. 23-27 Downloads
Mervyn J. Silvapulle
On the number of predecessors in constrained random mappings pp. 29-34 Downloads
Bernhard Gittenberger
Bounds based on greatest convex minorants for moments of record values pp. 35-41 Downloads
Mohammad Z. Raqab
A consistent combined classification rule pp. 43-47 Downloads
M. Mojirsheibani
Bounds on system reliability of used components under MIFR/t assumption pp. 49-57 Downloads
H. Arizono and V. C. Bueno
A simple algorithm for tighter exact upper confidence bounds with rare attributes in finite universes pp. 59-67 Downloads
Tommy Wright
A note on the Dirichlet process prior in Bayesian nonparametric inference with partial exchangeability pp. 69-83 Downloads
Sonia Petrone and Adrian E. Raftery
Statistical inference about the shape parameter of the Weibull distribution pp. 85-90 Downloads
Zhenmin Chen
Large and moderate deviations for the empirical measures of an exchangeable sequence pp. 91-100 Downloads
Tryfon Daras

Volume 35, issue 4, 1997

Nonparametric estimation of the time-varying frequency and amplitude pp. 307-315 Downloads
Vladimir Katkovnik
Stopped two-dimensional perturbed random walks and Lévy processes pp. 317-325 Downloads
Allan Gut
Connections among various variability orderings pp. 327-333 Downloads
Subhash C. Kochar and K. C. Carrière
A note on equality of MINQUE and simple estimator in the general Gauss-Markov model pp. 335-339 Downloads
Gro[beta], Jürgen
A counterexample in experimental design showing that the G-criterion function is not necessarily strictly decreasing pp. 341-344 Downloads
Lorens Imhof
On Bayesian estimation of the multiple decrement function in the competing risks problem, II: The discrete case pp. 345-354 Downloads
Andrew A. Neath and Francisco J. Samaniego
On the estimation of monotone uniform approximations pp. 355-362 Downloads
J. S. Domínguez-Menchero and M. J. López-Palomo
On tail behavior in Bayesian location inference pp. 363-370 Downloads
P. Maín and H. Navarro
Random random walks on the integers mod n pp. 371-379 Downloads
Jack J. Dai and Martin V. Hildebrand
Equivalences in strong limit theorems for renewal counting processes pp. 381-394 Downloads
Allan Gut, Oleg Klesov and Josef Steinebach
Sharp upper and lower bounds for asymptotic levels of some statistical tests pp. 395-400 Downloads
Jiming Jiang
Estimation of regression models with nested error structure and unequal error variances under two and three stage cluster sampling pp. 401-407 Downloads
D. M. Stukel and J. N. K. Rao
On random walks with jumps scaled by cumulative sums of random variables pp. 409-416 Downloads
Konstantin Borovkov
A random functional central limit theorem for stationary linear processes generated by martingales pp. 417-422 Downloads
Issa Fakhre-Zakeri and Sangyeol Lee
Modeling Poisson variables with positive spatial dependence pp. 423-432 Downloads
Mark S. Kaiser and Noel Cressie

Volume 35, issue 3, 1997

Extreme smoothing and testing for multivariate normality pp. 203-213 Downloads
Norbert Henze
An extension to modeling cylindrical variables pp. 215-223 Downloads
C. M. Anderson-Cook
Random design wavelet curve smoothing pp. 225-232 Downloads
A. Antoniadis, G. Grégoire and P. Vial
Variance in randomized play-the-winner clinical trials pp. 233-240 Downloads
Peter Matthews and William F. Rosenberger
A note on the integrated squared error of a kernel density estimator in non-smooth cases pp. 241-250 Downloads
Bert van Es
A multivariate Kolmogorov-Smirnov test of goodness of fit pp. 251-259 Downloads
Ana Justel, Daniel Peña and Rubén Zamar
Goodness-of-fit statistics based on weighted Lp-functionals pp. 261-268 Downloads
Ibrahim A. Ahmad
Accelerated life testing when a process of production is unstable pp. 269-275 Downloads
Vilijandas Bagdonavicius and Mikhail Nikulin
Peakedness of linear forms in ensembles and mixtures pp. 277-282 Downloads
D. R. Jensen
Bandit bounds from stochastic variability extrema pp. 283-288 Downloads
Stephen J. Herschkorn
On superior limits for the increments of Gaussian processes pp. 289-296 Downloads
Kyo Shin Huang, Yong Kab Choi and Jong Soo Jung
Superposition of renewal processes in a random environment pp. 297-305 Downloads
Linxiong Li

Volume 35, issue 2, 1997

On a property of the finite Fourier partial sums process pp. 101-107 Downloads
R. J. Kulperger
Maximin efficient designs another view at D-optimality pp. 109-114 Downloads
Rainer Schwabe
Asymptotic Bayes risks for a general class of losses pp. 115-121 Downloads
Judith Rousseau
Moderate deviations for m-dependent random variables with Banach space values pp. 123-134 Downloads
Xia Chen
A bound for higher moments of expected sample size in sequential testing pp. 135-140 Downloads
A. Irle
Efficient rounding of sampling allocations pp. 141-143 Downloads
Friedrich Pukelsheim
The random connection model in high dimensions pp. 145-153 Downloads
Ronald Meester, Mathew D. Penrose and Anish Sarkar
Bias correction for a class of multivariate nonlinear regression models pp. 155-164 Downloads
Gauss M. Cordeiro and Klaus L. P. Vasconcellos
Maximum-likelihood estimation under bound restriction and order and uniform bound restrictions pp. 165-171 Downloads
Xiaomi Hu
Regression and asymptotical location of a multivariate sample pp. 173-179 Downloads
P. Jacob and Ch. Suquet
On the non-existence of a Bartlett correction for unit root tests pp. 181-187 Downloads
J. L. Jensen and Andrew T. A. Wood
Random central limit theorem for the linear process generated by a strong mixing process pp. 189-196 Downloads
Sangyeol Lee
The iterated jackknife estimate of variance pp. 197-201 Downloads
Christian Houdré

Volume 35, issue 1, 1997

Minimal sufficient statistics for a general class of mixed models pp. 1-7 Downloads
AndréI. Khuri
The wavelet detection of hidden periodicities in time series pp. 9-23 Downloads
Yuan Li and Zhongjie Xie
Limit laws for a sequence between the maximum and the sum of independent exponentials pp. 25-32 Downloads
João Gomes and Orlando Oliveira
Connectivity of the mutual k-nearest-neighbor graph in clustering and outlier detection pp. 33-42 Downloads
M. R. Brito, E. L. Chávez, A. J. Quiroz and J. E. Yukich
Significance levels for multiple tests pp. 43-48 Downloads
Sergiu Hart and Benjamin Weiss
Asymptotic behaviour of a number of repeated records pp. 49-58 Downloads
E. Khmaladze, M. Nadareishvili and A. Nikabadze
A note on supremum of a Kiefer process pp. 59-63 Downloads
Stanislav Keprta
On the "Demon" problem of Youden pp. 65-72 Downloads
Alexei Dmitrienko and Z. Govindarajulu
Large deviations and central limit theorems for Eyraud-Farlie-Gumbel-Morgenstern processes pp. 73-78 Downloads
Toshio Mikami
On a local limit theorem in strong sense pp. 79-83 Downloads
N. G. Gamkrelidze
On the moment problems pp. 85-90 Downloads
Gwo Dong Lin
Preservation of certain dependent structures under bivariate homogeneous Poisson shock models pp. 91-100 Downloads
Mini N. Balu and S. V. Sabnis
Page updated 2021-08-05